# SDR U2RA2012032660901

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Boeing 757*
- Aircraft serial: 27259
- Aircraft time: 45,589 hours, 23,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541615
- Condition: Corroded
- Location: Zone 100
- Part time: 45,589 hours, 23,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT BS 1330  LBL 11, FLOOR SUPPORT WAS FOUND TO BE CORRODED.
